# SDR SIMA20140328007

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 23,492 hours, 19,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 14534984403
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT LENS CRACKED.  R & R EMERGENCY LIGHT ASSEMBLY & SIDE HINGE DOOR LINER IAW MM 25-23-04, OPERATIONS CHECKED GOOD.
